# SDR ALGA3171102SRP15

- Difficulty date: March 17, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N861AL
- Make and model: Skrsky S76C
- Aircraft serial: 760529
- Aircraft time: 6,644 hours
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Flight Recorder
- Part number: 2994050100
- Part serial: SCR5001560
- Condition: Defective
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT RECORDER DATA WILL NOT DOWNLOAD.
